# SDR DLL15962706

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 337201959
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS SOCKET BROKEN AT ROW 22G AND 27C.  INSTALLED NEW LIGHT SOCKETS, OPS CHECK OK.
